# SDR ASAA0844116

- Difficulty date: December 13, 2008
- Submitted: December 31, 2008
- Operation: Air carrier
- Aircraft: N794AS
- Make and model: Boeing 737490
- Aircraft serial: 28889
- Aircraft time: 36,928 hours, 20,171 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 65C2632036
- Part serial: 2324X
- Condition: Gouged
- Location: Mid Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OB MID FLAP LOWER SURFACE SKIN GOUGED.  REMOVED DAMAGE FABBED FILLERS AND DOUBLERS INSTALLED REPAIR IAW EA 13093 AND SRM 57 53 01 FIG 201.
